Open Access
Translator Disclaimer
2012 Nonclassical Symmetry Analysis of Boundary Layer Equations
Rehana Naz, Mohammad Danish Khan, Imran Naeem
J. Appl. Math. 2012(SI14): 1-7 (2012). DOI: 10.1155/2012/938604

Abstract

The nonclassical symmetries of boundary layer equations for two-dimensional and radial flows are considered. A number of exact solutions for problems under consideration were found in the literature, and here we find new similarity solution by implementing the SADE package for finding nonclassical symmetries.

Citation

Download Citation

Rehana Naz. Mohammad Danish Khan. Imran Naeem. "Nonclassical Symmetry Analysis of Boundary Layer Equations." J. Appl. Math. 2012 (SI14) 1 - 7, 2012. https://doi.org/10.1155/2012/938604

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1264.76044
MathSciNet: MR2991602
Digital Object Identifier: 10.1155/2012/938604

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2012 • No. SI14 • 2012
Back to Top